need advice/support, ttc after depo.

Discussion in 'Trying to Conceive' started by LauraP, Dec 13, 2011.

  1. LauraP

    LauraP New Member

    Joined:
    Dec 13, 2011
    Messages:
    3
    Likes Received:
    0
    My partner and I are TTC, my last injection was 11'th August 2011 and I was due to have it again on the 13'th November. I still haven't had a period and I'm worried, I have only had 3 injections and before them I was regular. When I went to see my nurse the day I was supposed to get my next injection she didn't say anything about having trouble conceiving and I thought nothing of it, she said I would more than likely be pregnant within 3 months. I know its only been 4 weeks, but I've been scaring myself by reading other womens stories.

    This week though, I have been nausea's, tired, urinating a lot, bloated, my boobs are quite tender and certain smells have been making my stomach churn. I have taken a pregnancy, this morning in fact, but it was negative. I know if I was pregnant it may be too soon to show up on a HPT, I just need some help and advice.
     
  2. itisbabytime

    itisbabytime Well-Known Member

    Joined:
    Jul 15, 2011
    Messages:
    2,307
    Likes Received:
    0
    try nto to worry yourself. most people will take time to get back to a normal cycle wfter hormone birth control. best thing to do is not panic at the moment - easier said than done i know! - and start tracking your cycles. ie bleeding, spotting, any cervical mucus etc. i wouldnt bother with opks until you have had at least one bleed. hopefully you will ahve a bleed soon and will get your bfp!

    re the hpt - if still having symptoms and no bleed, try again in 5 - 7 days, good luck.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice